# SDR 97UAL900683

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Engine: Pwa PW2037
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198586
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START.  *S/D*  REPLACED STARTER PER MM 49-41-01, OPS CHECKED GOOD.
